The thermistor obstacle problem with periodic data
Rendiconti del Seminario Matematico della Università di Padova, Tome 121 (2009) , pp. 145-159.
@article{RSMUP_2009__121__145_0,
     author = {Badii, Maurizio},
     title = {The thermistor obstacle problem with periodic data},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {145--159},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {121},
     year = {2009},
     mrnumber = {2542138},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2009__121__145_0/}
}
Badii, Maurizio. The thermistor obstacle problem with periodic data. Rendiconti del Seminario Matematico della Università di Padova, Tome 121 (2009) , pp. 145-159. http://archive.numdam.org/item/RSMUP_2009__121__145_0/

[1] W. Allegretto - Y. Lin - S. Ma, Hölder continuous solutions of an obstacle thermistor problem, Discrete and Continuous Dynamic Systems-Series B, vol. 4, n. 4 (2004), pp. 983-997. | MR 2082920 | Zbl 1099.35183

[2] W. Allegretto - Y. Lin - S. Ma, Existence and long time behaviour of olutions to obstacle thermistor equations, Discrete and Continuous Dynamic Systems-Series B, vol. 8, n. 8 (2002), pp. 757-780. | MR 1897880 | Zbl 1062.35187

[3] M. Giaquinta, Multiple integrals in the calculus and nonlinear elliptic systems, Annals of Mathematics Studies, Princeton, New Jersey 1983. | Zbl 0516.49003

[4] J. L. Lions, Quelques méthodes de résolution des problèmes aux limites nonlinéaires, Dunod, Paris 1968. | Zbl 0189.40603

[5] J. L Lions - E. Magenes, Non-homogeneous boundary value problems and applications, vol. I, Springr Verlag Berlin Heidelburg New York 1972. | MR 350177 | Zbl 0223.35039

[6] H. Xie, v2;m (V) estimate to the mixed boundary value problem for second order elliptic equations and its applications in the thermistor problem, Nonlinear Anal., 24 (1995), pp. 9-27. | MR 1308468 | Zbl 0815.35030

[7] H.> Yin, v2;m (Q)-estimates for parabolic equations and applications, J. Partial Diff. Eqn., 10 (1997), pp. 31-44. | MR 1443569 | Zbl 0891.35021